Advertisement -- Learn more about ads on this site.


    GREASE31   23,353
SparkPoints
20,000-24,999 SparkPoints
 
 
RE: I Have No Energy, 2Day What So Ever.

Monday, May 13, 2013

RE: I have no energy, 2day what so ever, i do try to, keep up with taking, all my Medication eg, Tablets Inhalers etc etc, but all i seem, to want to do, is go to sleep, etc etc etc etc.

I have had numerous, Blood Test's etc etc, but still no end, to this Tiresome Complaint, etc etc etc etc, i do also try, to have a few, Early Nites eg (go to sleep earlier, than after 10.00pm etc), but this does not, TBC TBC TBC TBC emoticon emoticon emoticon emoticon
SHARE
  Member Comments About This Blog Post:

SLAVEBLUERAVEN 5/30/2013 11:53PM

    I hope you're energy has increased by now. emoticon

Report Inappropriate Comment
SLIMMERJESSE 5/16/2013 8:26AM

    Wishing you better days.

Report Inappropriate Comment
GAYLLYNNE 5/16/2013 8:24AM

    I just had blood work for the exact same thing! They can't find anything wrong with me but I've been exhausted too!!!

Report Inappropriate Comment
PATTYKLAVER 5/16/2013 8:12AM

    I'm sorry you're having troubles. I hope you get better soon.

Report Inappropriate Comment
3016DEBRA 5/15/2013 1:49PM

  I agree, it's probably your medications...talk to your Dr. asap! Feel better soon! emoticon

Report Inappropriate Comment
JUST2MUCH2 5/14/2013 10:54PM

    I agree. Report this to your doc so he/she can check your thyroid (I have low thyroid & need to take meds to help) & I also have pernicious anemia which causes exhaustion, depression, moodiness (GREAT!!) so have monthly B-12 shots (found in a blood test, but blood test had to be repeated to make sure it was accurate--couldn't drink any alcohol or take any Tylenol, aspirin for 2 weeks before 2nd test).

Also, if you have poor sleep that will lead to excessive daytime sleepiness so make sure you don't have sleep apnea or other sleep disturbances (get a sleep study done).

Report Inappropriate Comment
SILVERWITCH59 5/14/2013 9:35PM

    Hope you feel better. I would also question the meds. Sometimes they do not go well together emoticon

Report Inappropriate Comment
VONBLACKBIRD 5/14/2013 11:09AM

    emoticon

Report Inappropriate Comment
NELLJONES 5/14/2013 8:23AM

    I hope this passes soon and you can get back to normal.

Report Inappropriate Comment
DOVESEYES 5/14/2013 3:43AM

    emoticon emoticon

Report Inappropriate Comment
IKACEY 5/14/2013 3:19AM

    How very frustrating this must be for you! I hope your tests will give you the reason for the fatigue and the doctor will provide the cure for you soon. emoticon
IKacey co-leader of the Chair Exercise Team


Report Inappropriate Comment
BONNIEMARGAY 5/14/2013 3:09AM

    Wishing you relief.

Report Inappropriate Comment
GARDENSFORLIFE 5/13/2013 10:14PM

    emoticon emoticon emoticon emoticon emoticon

Report Inappropriate Comment
NANCYPAT1 5/13/2013 9:37PM

    Hope you get this figured out soon. I hate it when I am exhausted and can't even figure out why.

Report Inappropriate Comment
XNANNY 5/13/2013 8:53PM

    emoticon emoticon emoticon

Report Inappropriate Comment
KAYLSLYNN 5/13/2013 8:13PM

    emoticon emoticon emoticon emoticon emoticon emoticon

Report Inappropriate Comment
SPARKLE1908 5/13/2013 7:54PM

    Hope you feel better and get some more energy soon....I agree with the others also...talk to your doctor...could be the meds... emoticon

Report Inappropriate Comment
ALEXSGIRL1 5/13/2013 6:44PM

    try to sit in the sunshine go for a short walk etc. sometimes we are bored and that makes less energy hope you find the reason hugs

Report Inappropriate Comment
TESENISIS1 5/13/2013 4:33PM

    I have found that meds as well as junk foods and foods I am allergic to will all contribute to fatigue for me. When I eat more fruits and veggies and less of the crap I feel much better. Not sure what your diet consists of, but it is worth looking into.

Comment edited on: 5/13/2013 4:35:11 PM

Report Inappropriate Comment
OOPSIEDAYZ45 5/13/2013 3:37PM

    I agree with Joann could be your meds are part of the problem. I hope you feel better soon.

Report Inappropriate Comment
JTREMBATH 5/13/2013 2:45PM

    emoticon emoticon

Report Inappropriate Comment
THE_SHAKESHAFT 5/13/2013 2:06PM

    emoticon

Report Inappropriate Comment
ALIHIKES 5/13/2013 1:56PM

    I hope you feel better soon! I had that experience also at one time in my life, eventually they figured out my thyroid had dropped to zero (they lost an earlier blood test that might have solved the problem sooner). But there are many causes for fatigue, and it is very hard to figure out. Best wishes to you! emoticon

Report Inappropriate Comment
NIGHTSKYSTAR 5/13/2013 1:38PM

    Hang in sorry you aren't feeling well!!!

Report Inappropriate Comment
NIGHTSKYSTAR 5/13/2013 1:37PM

    H

Report Inappropriate Comment
LILYDOG11 5/13/2013 12:27PM

    Just a suggestion when I was feeling tired and was sleeping and no energy, my GP put me on Wellbutrin 300 mg (it's an antidepressant) I'm not having problems with sleeping too much anymore. Hope that helps. Also, exercise helps too if you want to stay away from the meds plenty of sunshine....one step at a time. Lesley emoticon

Comment edited on: 5/13/2013 12:28:21 PM

Report Inappropriate Comment
FEDGIRL4 5/13/2013 12:23PM

    When I went through that, I was tested and they told me my thyroid was underactive. Also too much sleep can do that. I hope you feel better.

Report Inappropriate Comment
GETULLY 5/13/2013 12:19PM

    I has a sad for you emoticon . I hope you can figure out what is going on and become emoticon emoticon !

Report Inappropriate Comment
DR1939 5/13/2013 12:03PM

    Do you walk very much? Sometimes that helps. Try to find a place to walk with trees and flowers. Or consider going to a movie theatre and watching a comedy. Laughing often helps with mood and mood helps with energy. If nothing else, smile even if you don't feel like it. It really does help.

Report Inappropriate Comment
MISSCUS 5/13/2013 11:31AM

    I hope as the day goes on, you get some energy back. Maybe if you go on your walk you will feel better.
emoticon

Report Inappropriate Comment
JOANNHUNT 5/13/2013 11:13AM

    HAVE THE DOCTOR CHECK YOUR MEDS. IF I TAKE CELEBREX AND TYLENOL 2'S TOGETHER I HAVE TO FIGHT TO KEEP GOING.



Report Inappropriate Comment
DLBROWN93 5/13/2013 11:11AM

    Hope tomorrow is a better day.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.